Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bobjr

update, 4 and a half months

So I'm almost at 4.5 months, and I'm 99% clear. The only side effects I've had so far are chapped lips and sunburn on hands/arms when I forget sunblock.

When I went to my derm at the end of month 4 he upped me from 80mg/day to 90, and said that he wanted to keep me on for another two months. I'm ~160 lbs, so does a cumulative dose will be a little over 200 mg/kg, does that seem very high? Anyway, since I have no side effects I guess its better to be on the safe side and keep going for the 6 months.

I am waiting for some red marks left on the forehead to fade, what are some good tips for that?

Thx,

bobjr

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×